Asymptotic approximation of subharmonic functions
Doklady Akademii Nauk, Tome 264 (1982) no. 4, pp. 839-841
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_4_a17,
author = {R. S. Yulmukhametov},
title = {Asymptotic approximation of subharmonic functions},
journal = {Doklady Akademii Nauk},
pages = {839--841},
year = {1982},
volume = {264},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_4_a17/}
}
R. S. Yulmukhametov. Asymptotic approximation of subharmonic functions. Doklady Akademii Nauk, Tome 264 (1982) no. 4, pp. 839-841. http://geodesic.mathdoc.fr/item/DAN_1982_264_4_a17/